RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Motovilov, Alexander Konstantinovich

Statistics Math-Net.Ru
Total publications: 17
Scientific articles: 17

Number of views:
This page:600
Abstract pages:3370
Full texts:1080
References:370
Doctor of physico-mathematical sciences

http://www.mathnet.ru/eng/person21102
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/198836

Publications in Math-Net.Ru
2019
1. S. Albeverio, A. K. Motovilov, “Solvability of the Operator Riccati Equation in the Feshbach Case”, Mat. Zametki, 105:4 (2019),  483–506  mathnet  elib
2017
2. A. K. Motovilov, A. A. Shkalikov, “Unconditional bases of subspaces related to non-self-adjoint perturbations of self-adjoint operators”, Eurasian Math. J., 8:1 (2017),  119–127  mathnet  isi
2016
3. S. A. Albeverio, A. K. Motovilov, “On Invariant Graph Subspaces of a $J$-Self-Adjoint Operator in the Feshbach Case”, Math. Notes, 100:6 (2016), 761–773  mathnet  mathscinet  isi  elib  scopus
4. A. K. Motovilov, “Alternative proof of the a priori $\tan\Theta$ theorem”, TMF, 186:1 (2016),  101–112  mathnet  mathscinet  elib; Theoret. and Math. Phys., 186:1 (2016), 83–92  isi  scopus
2011
5. S. Albeverio, A. K. Motovilov, “Operator Stieltjes integrals with respect to a spectral measure and solutions of some operator equations”, Tr. Mosk. Mat. Obs., 72:1 (2011),  63–103  mathnet  mathscinet  zmath  elib; Trans. Moscow Math. Soc., 72 (2011), 45–77  scopus
1998
6. R. Mennicken, A. K. Motovilov, “Operator interpretation of the resonances generated by ${2}\times {2}$ matrix Hamiltonians”, TMF, 116:2 (1998),  163–181  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 116:2 (1998), 867–880  isi
1997
7. V. B. Belyaev, A. K. Motovilov, “Perturbation of embedded eigenvalue by a nearly resonance”, TMF, 111:1 (1997),  77–93  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 111:1 (1997), 454–466  isi
1996
8. A. K. Motovilov, “Representations for three-body $T$-matrix on unphysical sheets. II”, TMF, 107:3 (1996),  478–500  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 107:3 (1996), 807–824  isi
9. A. K. Motovilov, “Representations for three-body $T$-matrix on unphysical sheets. I”, TMF, 107:3 (1996),  450–477  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 107:3 (1996), 784–806  isi
1995
10. A. K. Motovilov, “Removal of the dependence on energy from interactions depending on it as a resolvent”, TMF, 104:2 (1995),  281–303  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 104:2 (1995), 989–1007  isi
11. K. A. Makarov, V. V. Melezhik, A. K. Motovilov, “The point interactions in the problem of three quantum particles with internal structure”, TMF, 102:2 (1995),  258–282  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 102:2 (1995), 188–207  isi
1994
12. A. K. Motovilov, “Reformulation of the Lax–Phillips approach in terms of stationary scattering theory”, TMF, 98:2 (1994),  248–265  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 98:2 (1994), 167–180  isi
1993
13. A. K. Motovilov, “Algebraic version of extension theory for a quantum system with internal structure”, TMF, 97:2 (1993),  163–181  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 97:2 (1993), 1217–1228  isi
14. A. K. Motovilov, “Analytic continuation of $s$ matrix in multichannel problems”, TMF, 95:3 (1993),  427–438  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 95:3 (1993), 692–699  isi
15. S. P. Merkur'ev, A. K. Motovilov, S. D. Yakovlev, “Few-body problem in the boundary condition model and quasipotentials”, TMF, 94:3 (1993),  435–447  mathnet  mathscinet; Theoret. and Math. Phys., 94:3 (1993), 306–314  isi
1988
16. Yu. A. Kuperin, K. A. Makarov, S. P. Merkur'ev, A. K. Motovilov, B. S. Pavlov, “Quantum few-body problem with internal structure. II. Three-body problem”, TMF, 76:2 (1988),  242–260  mathnet  mathscinet; Theoret. and Math. Phys., 76:2 (1988), 834–847  isi
17. Yu. A. Kuperin, K. A. Makarov, S. P. Merkur'ev, A. K. Motovilov, B. S. Pavlov, “Quantum few-body problem with internal structure. I. Two-body problem”, TMF, 75:3 (1988),  431–444  mathnet  mathscinet; Theoret. and Math. Phys., 75:3 (1988), 630–639  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019